# SDR 2003740524

- Difficulty date: February 25, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N21930
- Make and model: Boeing 727-200
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT BS 1110 STR 22/23L HAS BULGING SKIN AND DISHED FASTENERS. REMOVED PREVIOUS REPAIR AND FOUND SKIN & STRINGERS DAMAGED OUT OF LIMITS IAW SRM 53-10-1 FIG 1 & 53-30-1 FIG 1.  CUT OUT DAMAGED SKIN TOTAL DIMENSIONS 20 INCHES X 16.5 INCHES AND FABBED DOUBLER FROM 2024T3 .071 PO 9911586 DIM 20.25 & 20 & .75 AND 2EA FILLERS FROM 2024T3 .063 PO 9911918 DIM 19 .75 X 1 INCH IAW SRM 53-30-3  FIG 3.  TWO EACH DAMAGED STRINGERS CUT OUT AND FABBED NEW FROM BAC1498-144 PO 3017135 DIM EA AND 4 EA SPLICES FROM BAC1498-132 PO 3017135 DIM EA IAW SRM 53-10-3 FIG 1. TREATED AND PRIMED IAW 51-10-2 AND INSTALLED IAW SRM 53-10-3 FIG 1 & 53-30-3 FIG 3.
